About ambivalent groups
Annales Mathématiques Blaise Pascal, Volume 3 (1996) no. 2, pp. 17-22.
@article{AMBP_1996__3_2_17_0,
     author = {Ion Armeanu},
     title = {About ambivalent groups},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {17--22},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {2},
     year = {1996},
     doi = {10.5802/ambp.65},
     zbl = {0867.20006},
     mrnumber = {1435313},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.65/}
}
TY  - JOUR
TI  - About ambivalent groups
JO  - Annales Mathématiques Blaise Pascal
PY  - 1996
DA  - 1996///
SP  - 17
EP  - 22
VL  - 3
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.65/
UR  - https://zbmath.org/?q=an%3A0867.20006
UR  - https://www.ams.org/mathscinet-getitem?mr=1435313
UR  - https://doi.org/10.5802/ambp.65
DO  - 10.5802/ambp.65
LA  - en
ID  - AMBP_1996__3_2_17_0
ER  - 
%0 Journal Article
%T About ambivalent groups
%J Annales Mathématiques Blaise Pascal
%D 1996
%P 17-22
%V 3
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.65
%R 10.5802/ambp.65
%G en
%F AMBP_1996__3_2_17_0
Ion Armeanu. About ambivalent groups. Annales Mathématiques Blaise Pascal, Volume 3 (1996) no. 2, pp. 17-22. doi : 10.5802/ambp.65. https://ambp.centre-mersenne.org/articles/10.5802/ambp.65/

[1 ] B. Hupert, N. Blackburn, Finite Groups, Vol. 2, Springer Verlag, 1982. | Zbl: 0477.20001

[2 ] W. Feit, G. Seitz On finite rational groups and related topics, Illinois J. of Mathematics, Vol. 33, no. 1, 1988, (103-131). | MR: 974014 | Zbl: 0701.20005

[3 ] I.M. Isaacs, Character Theory of Finite Groups, Academic Press, 1976. | MR: 460423 | Zbl: 0337.20005

[4 ] J.S. Rose, A Course in Group Theory, Cambridge, 1978. | MR: 498810 | Zbl: 0371.20001

[5 ] M. Suzuki, Group Theory, Vol. 2, Springer Verlag, 1986. | Zbl: 0586.20001

[6 ] J.H. Walter, The characterization of finite groups with abelian Sylow 2-subgroups, Ann. of Math., 89 (1969) 405-514. | MR: 249504 | Zbl: 0184.04605

Cited by Sources: